# SDR CALA2014120801508

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN PANEL HAS CRACK INDICATION INBD SS 120.30.  INSTALLED DOUBLER REPAIR AT SS 120.3 RT HORIZONTAL STAB.  INSPECTION REQUIRED AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.  INTERVAL INSPECTION AT 9000 FLIGHT CYCLES THEREAFTER.  IAW SRM 55-10 01 REPAIR 11, PART 5 TABLE 204.  INSPECT RT HORIZONTAL STAB LOWER INTERNAL SPAR SKIN STATION 120.3 AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED DV & LFEC & REPEAT EVERY 9,000 THEREAFTER IAW SRM 55-10-01.
